# SDR 20010112SG027

- Difficulty date: November 6, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 2782186057
- Part serial: 8709014
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1318 - DFW - GEAR WAS EXTENDED FOR LANDING AT ELD.  THE NLG GREEN DOWN LIGHT DIDN''T COME ON.  BULBS AND LIGHT MODULES WERE SWAPPED AND LIGHT DIDN''T COME ON.  CREW ELECTED TO RETURN TO DFW.  THE CREW GOT THE NLG INDICATOR LIGHT TO COME ON WHLE EN ROUTE TO DFW.  THE EMERGENCY GEAR EXTENSION SYSTEM WAS USED AS A PRECAUTION, AND ALL THREE GREEN LANDING GEAR INDICATION LIGHTS WERE ON WHEN AIRCRAFT LANDED.  FAULTY LANDING GEAR LIGHT MODULE.  REPLACED LG INDICATOR.  FLIGHT TEST OPS CHECK GOOD.  (M)
